# SDR WRLA2007015

- Difficulty date: January 21, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 551981
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT PWR SUPPLY HAS A LOW ALERT.  REMOVED AND REPLACED BATTERY PACK PER MM 33-51-00.  OPS NORMAL.
